# SDR 2022FA0000428

- Difficulty date: January 19, 2020
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N487NN
- Make and model: Beech B200
- Aircraft serial: BB1513
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK LIKE INDICATION WAS FOUND ON ONE WING BOLT, THE INDICATION WAS LOCATED IN THE MIDDLE PORTION OF THE BOLT AROUND THE ENTIRE CIRCUMFERENCE. CRACK WAS FOUND WITH FLUORESCENT PENETRANT TESTING. INSPECTION WAS DONE PER SIRM CHART 201 ASTM E1210 AS REQUESTED BY CLIENT.
